# SDR DALA1105189857

- Difficulty date: January 21, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,354 hours, 77,526 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN METAL SKIN FLOOR PANEL NR45 HAS CORROSION AROUND EDGES. CORRECTED,  RECIEVED NEW FLOOR PANEL FROM SUPPLY PN 09-5300-3-1731, PO 1011W022.
